# SDR ASAA2014081308848

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,419 hours, 8,488 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Boost Pump
- Part time: 47,614 hours, 17,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  A LEFT CENTER TANK FUEL BOOST PUMP LIGHT ILLUMINATED WITH THE SWITCH ON. CENTER TANK FUEL WAS 2.11 LBS.  ACFT GROUNDED.  FOUND THE LT CENTER BOOST PUMP CIRCUIT BREAKER OPEN.  REST CIRCUIT BREAKER IAW AMM 20-60-01-860-801 AND COMPLIED WITH FIM 28-22 TASK 817, CIRCUIT BREAKER REMAINS SET.  PUMP PASSES FIM CHECKS, BUT REQUIRES REPLACEMENT IAW FIM TASK DUE TO CRITICAL DESIGN CONTROL LIMITATIONS.  REPLACED LT CENTER TANK BOOST PUMP MOTOR IAW AMM 28-22-41-000-801 AND AMM 28-22-41-400-801.  OPS CHECKED GOOD.  CIRCUIT BREAKER REMAINS SET. NO LEAKS. NO ADJUSTMENT MADE.
